# SDR SWAA2021092811872

- Difficulty date: August 25, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737
- Aircraft serial: 36613
- Aircraft time: 46,748 hours, 27,979 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fwd Lav Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD LAVATORY; AFT DOOR POST AT BOTTOM HAS CORROSION. ; / [01] REMOVED LAV DOOR ;DOOR THRSHOULD AND LAV DOOR TRIMS TO FOM.; [02] REMOVED UPPER CLOSE OUT PANEL BETWEEN LAV AND GALLEY TO FOM.; [03] REMOVED CORRODED LAV POST FOR REPLACEMENT.; [04] REMOVED UPPER HEADER PANEL TO FOM.; [05] ITEM # 3 REMOVED AND REPLACED LAV POST PER CMM 25-43-87.; [06] ITEM # 4 REINSTALLED UPPER HEADER PANEL PER CMM 25-43-87.; [07] C/W INSPECTION OF STEPS 5 AND 6; [08] ITEM #1 INSTALLED LAV DOOR; DOOR THRESHOLD AND LAV DOOR TRIM  PER CMM 25-43-87.; [09] ITEM #1 INSTALLED LAV DOOR; DOOR THRESHOLD AND LAV DOOR TRIM PER CMM 25-43-87.; [10] ITEM # 2 REINSTALLED UPPER CLOSE OUT PANEL BETWEEN LAV AND GALLEY TO PER AMM; [11] OPS CHECK REQUIRES LAV DOOR AND CLOSE OUT PANEL EXIT SIGN.; [12] ITEM # 10 REINSTALLED UPPER CLOSE OUT PANEL BETWEEN LAV AND GALLEY TO PER AMM; [13] REFER TO ITEM # 11 OPS CHECK GOOD PER AMM 25-21-71.; [14] UPDATED REMOVED PARTS INFORMATION
